# SDR SWAA091336

- Difficulty date: February 19, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 59,836 hours, 59,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD I/B EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
